Reliable actuator fault control of positive switched systems with double switchings - Archive ouverte HAL Access content directly
Journal Articles Asian Journal of Control Year : 2020

Reliable actuator fault control of positive switched systems with double switchings

Miao Li
  • Function : Author
  • PersonId : 1056031

Abstract

Abstract This paper proposes a novel double switchings reliable control for positive switched systems. Double switchings refer to the switchings of subsystems and faults. Considering the actuator faults during the system operation, a class of periodic switched actuator faults is first considered. A reliable controller is designed using linear copositive Lyapunov functions and an average dwell time switching rule is presented for the systems. Then, two average dwell time switching rules are given for the subsystems and the faults, respectively. A corresponding reliable controller is proposed in terms of linear programming. Compared with existing results, the novel approach contains three advantages: (i) the actuator faults of subsystems are allowed to be varying, (ii) two classes of detailed double switchings rules are designed, and (iii) the presented reliable control framework provides a new methodology to deal with the reliable control problem of general switched systems with faults. Finally, two examples are given to illustrate the validity of the presented results.
No file

Dates and versions

hal-02491757 , version 1 (26-02-2020)

Identifiers

Cite

Zhang Junfeng, Miao Li, Tarek Raïssi. Reliable actuator fault control of positive switched systems with double switchings. Asian Journal of Control, 2020, 23 (4), pp.1831-1844. ⟨10.1002/asjc.2338⟩. ⟨hal-02491757⟩
68 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More